# SDR 2013F00002

- Difficulty date: December 12, 2012
- Submitted: January 2, 2013
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 7,105 hours, 5,543 cycles
- Engine: Pwc PW545B
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bolt
- Part number: AN310A
- Condition: Worn
- Location: Eng Cowl Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PERFORMING AN INSPECTION-B, FOUND LT ENGINE FORWARD COWLING STRUT UPPER ATTACH BOLT SEVERELY WORN.  SUSPECT VIBRATION CAUSING EXCESSIVE WEAR.  THIS CONDITION HAS BEEN FOUND ON SEVERAL OF THIS MODEL ACFT.
